# SDR CALA2025080607370

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 38,261 hours, 13,670 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21F OVERWING EXIT COVER FOR THE RELEASE NEEDS TO BE REATTACHED,  RESECURED COVER ON EMERGENCY EXIT DOOR REF AMM 52-22-51
